# SDR DHL2001362004

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Failed
- Location: Aileron Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON NR 2 ENGINE START, YELLOW SYSTEM JAM SERVO LIGHT ILLUMINATED.  T/S TO LT LOW SPEED AILERON DISCONNECT SAME AND DEFERRED PEN.
